Higher correlation inequalities

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We prove a correlation inequality for n increasing functions on a distributive lattice, which for n = 2 reduces to a special case of the FKG inequality. The key new idea is to reformulate the inequalities for all n into a single positivity statement in the ring of formal power series. We also conjecture that our results hold in greater generality.

Original languageEnglish (US)
Pages (from-to)209-227
Number of pages19
Issue number2
StatePublished - Mar 2008

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics


Dive into the research topics of 'Higher correlation inequalities'. Together they form a unique fingerprint.

Cite this